MathSciNet Relay Station
MathSciNet bibliographic data
MR1202528 (94c:49035) 49K45 (60H10 93E20)
Peng, Shige Backward stochastic differential equations and applications to optimal control. Appl. Math. Optim. 27 (1993), no. 2, 125–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement